# SDR DALA2016072605566

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD & AFT HINGE AT FWD CARGO DOOR.  HINGES WERE REMOVED REPAIRED AND INSTALLED IAW ER/A 497387-14 REV B AND FREE PLAY WAS CORRECTED INSTALLATION OF HINGES WAS PERFORMED IAW AMM 52-31-02.
